Constructibility Classes for Triangle Location Problems

P. Schreck , V. Marinkovic , P. Janicic

Mathematics in Computer Science , Volume 10 , Number 1 , page 27-39 - 2016

International journal Constructibility Classes for Triangle Location Problems, Mathematics in Computer Science, Springer ( SNIP : 0.938, SJR : 0.322 ), pages 27-39, Volume 10, n° 1, mars 2016, doi:10.1007/s11786-016-0255-3 Research team : IGG

@Article{2-SMJ16,
 author = {Schreck, P. and Marinkovic, V. and Janicic, P.},
 title = {Constructibility Classes for Triangle Location Problems},
 journal = {Mathematics in Computer Science},
 number = {1},
 volume = {10},
 pages = {27-39},
 month = {Mar},
 year = {2016},
 doi = {10.1007/s11786-016-0255-3},
 x-international-audience = {Yes},
 x-language = {EN},
 url = {http://icube-publis.unistra.fr/2-SMJ16}
}

See publications of the same authors